# SDR CA090121005

- Difficulty date: January 19, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,283 hours
- Engine: Lyc O360C2A
- Propeller: Mcauly 1A200*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 05K22806
- Condition: Corroded
- Location: Engine
- Part time: 2,340 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DESLUGING THE INNER BORE OF THE CRANKSHAFT, IT WAS DISCOVERED THAT THE PID COATING HAD BEGUN TO BUBBLE AND CHIP OFF. THE PID WAS REMOVED AND SURFACE CORROSION WAS DISCOVED UNDER THE PID SIMMILAR TO THAT REFERENCED IN AD 980208 AND SB 505B. IT SHOULD BE NOTED THAT THERE IS ONLY ONE CALANDER YEAR ON THIS ENGINE SINCE OVERHAUL.
